# SDR AALA201710029022

- Difficulty date: September 29, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 56,201 hours, 21,010 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD FLASHLIGHT AT FLIGHT ATTENDANT JUMP SEAT INOPERATIVE. REPLACED RIGHT FORWARD FLIGHT ATTENDANTS FLASHLIGHT BATTERY.
